MathSciNet Relay Station
MathSciNet bibliographic data
MR2352485 60J25 (60F15 60J80)
Chen, Zhen-Qing; Shiozawa, Yuichi Limit theorems for branching Markov processes. J. Funct. Anal. 250 (2007), no. 2, 374–399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement